# SDR ASAA2019061762974

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 27,944 hours, 8,088 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF1 FAIL LT. GROUNDED - YES. ACCOMPLISHED HF COMMUNICATION BITE REF B737-800 FIM 23-11 TASK 801 SYSTEM RESTORED AFTER BITE. GROUND VERIFICATION PASS.
